Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Bodies » Libido

 - UBBFriend: Email this page to someone!    
Author Topic: Libido
ghf
Activist
Member # 47602

Icon 1 posted      Profile for ghf     Send New Private Message       Edit/Delete Post 
I don't get excited when I see good looking women any more even when I think there attractive normaly they would make me horny what should I do
Posts: 163 | From: ireland | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Anymore as in...the last few months, years...?

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
ghf
Activist
Member # 47602

Icon 1 posted      Profile for ghf     Send New Private Message       Edit/Delete Post 
Few months
Posts: 163 | From: ireland | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Do you think it's possible that you just might be in a phase in your life or sexuality where other parts of your life and who you are are bigger?

After all, that happens to people all the time.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
ghf
Activist
Member # 47602

Icon 1 posted      Profile for ghf     Send New Private Message       Edit/Delete Post 
Could it be depression ?
Posts: 163 | From: ireland | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Depression can certainly affect one's sexual arousal, as can some antidepressant medications.

What do you feel like you need to do. That is, how much of a priority is it for you? People's arousal levels (and the things they're aroused by) will uusually vary (that is, not remain the same) throughout their lifetime, sometimes for a reason, and sometimes for no reason at all.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
ghf
Activist
Member # 47602

Icon 1 posted      Profile for ghf     Send New Private Message       Edit/Delete Post 
I'm just worried that I will not be able to have sex when I meet my girlfriend I stopped taking my medication and it didn't help I used to masterbate a lot now I don't enjoy it any more
Posts: 163 | From: ireland | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Onionpie
Scarleteen Volunteer
Member # 41699

Icon 1 posted      Profile for Onionpie     Send New Private Message       Edit/Delete Post 
Hi ghf. Did you talk to the doctor or pharmacist who prescribes your medication to you before you stopped taking it? I ask because stopping some medications on your own can sometimes be dangerous, but more commonly it can cause stronger side effects/withdrawal symptoms (like lowered libido). So if you didn't talk to your doctor/pharmacist before stopping your medication, I suggest calling them ASAP and letting them know that you have, and asking them for their input on other possible medication/etc.

What medication were you on, and for how long were you on it? Did you stop taking the medication because you thought that was what was causing your lowered arousal?

Posts: 1311 | From: Ontario, Canada | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
I'm also not sure if you mean that you have a girlfriend now, or that you're trying to prepare for having one in the future.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
ghf
Activist
Member # 47602

Icon 1 posted      Profile for ghf     Send New Private Message       Edit/Delete Post 
I stopped it because of lowered libido. It is called ciprager I was on it for 2 months . I plan on having a relationship
Posts: 163 | From: ireland | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
So, really, what you want to do is to check in with your prescribing physician.

Because if you have depression, that all by itself tends to impact libido and other parts of sexuality, and chances are good that without medication, that'll be an issue.

But just because one medication may have had sexual side effects you didn't like doesn't mean another will. The aim is to find the right medication, so why don't you talk to that doctor about this?

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3